Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 620438, 10 pages
http://dx.doi.org/10.1155/2010/620438
Research Article

Infinitely Many Periodic Solutions for Nonautonomous Sublinear Second-Order Hamiltonian Systems

1Department of Mathematics, ZunYi Normal College, ZunYi 563002, China
2Department of Mathematics, School of Mathematics and Statistics, Southwest University, Chongqing 400715, China

Received 6 February 2010; Accepted 7 June 2010

Academic Editor: Jean Mawhin

Copyright © 2010 Peng Zhang and Chun-Lei Tang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, vol. 74 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1989. View at Zentralblatt MATH · View at MathSciNet
  2. F. Antonacci and P. Magrone, “Second order nonautonomous systems with symmetric potential changing sign,” Rendiconti di Matematica e delle sue Applicazioni. Serie VII, vol. 18, no. 2, pp. 367–379, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. X. P. Wu and C. L. Tang, “Periodic solutions of nonautonomous second-order Hamiltonian systems with even-typed potentials,” Nonlinear Analysis: Theory, Methods & Applications, vol. 55, no. 6, pp. 759–769, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. W. M. Zou and S. J. Li, “Infinitely many solutions for Hamiltonian systems,” Journal of Differential Equations, vol. 186, no. 1, pp. 141–164, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Z.-L. Tao and C.-L. Tang, “Periodic and subharmonic solutions of second-order Hamiltonian systems,” Journal of Mathematical Analysis and Applications, vol. 293, no. 2, pp. 435–445, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. W. Ma and Y. X. Zhang, “Existence of infinitely many periodic solutions for ordinary p-Laplacian systems,” Journal of Mathematical Analysis and Applications, vol. 351, no. 1, pp. 469–479, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  7. F. Faraci and R. Livrea, “Infinitely many periodic solutions for a second-order nonautonomous system,” Nonlinear Analysis: Theory, Methods & Applications, vol. 54, no. 3, pp. 417–429, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet